MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypopyon (1913); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) into the left eye (os), the patient presented with 4+ cell in anterior chamber with small sterile hypopyon.The patient noticed the problem within a week post-op, with best corrected visual acuity (bcva) decreasing to 20/60.In the surgeon's opinion, the most likely cause of the event is tass.Patient outcome is good, with uncorrected visual acuity of 20/25.Medications administered during original surgery: intracameral moxifloxacin.The following medications were prescribed for use at home post-operatively: combo drop (prednisolone sodium phosphate-moxifloxacin-bromfenac-sterile ophthalmic solution) and pred forte q 1 hr alternating os medrol dose pack oral.
 
Additional Manufacturer Narrative
Correction: h7, h9.Additional information: g3, h2, h6, h11.The device remains implanted.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.Based on the available information, the root cause of this event could not be determined.Bausch + lomb will continue to monitor for similar occurrences.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key21908552
Report Number0001313525-2025-00101
Device Sequence Number14508432
Product Code MFK
UDI-Device Identifier10757770637284
UDI-Public(01)10757770637284(17)270531(11)240602(10)3Q14525
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU2150
Device Lot Number3Q14525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B+L INJECTOR SYSTEM, AMVISC PLUS, ALCON BSS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale